# SDR MTF2351

- Difficulty date: June 16, 2005
- Submitted: June 16, 2005
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,426 hours, 28,056 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Mount Bracket
- Part number: 65445543
- Condition: Deteriorated
- Location: Strobe Light
- Part time: 53,426 hours, 28,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBELIGHT MOUNT BRACKET, SHOCK MOUNTS DETERIORED AND UNIT HELD IN PLACE BY ONE SHOCK MOUNT, ALL SHOCK MOUNT ATTACH HOLES IN BRACKET WORN/ELONGATED, SO MOUNTS WERE NOT ABLE TO REMAIN ATTACHED.  INSPECTION OF THIS AREA WAS BY REMOVING ACCESS PANEL 9715 PREVIOUS LISTED IN BOEING 727 MPD D6-8766-2 REV H DATED 3/78, PER -D- CHECK 6-55-12.  D-CHECK REQUIREMENT.  REQUIREMENT REVISED TO C-CHECK LEVEL PER REVISION TO MPD D6-8766-2 REV K DATED 4/80 OF BOEING 727 AND ACCESS PANEL 9715 REQUIREMENT TO REMOVE HAS BEEN DELETED THEREFORE NOT PRESENTING AVAILABILITY TO INSPECT MOUNT/BRACKET ATTACHMENT.
